MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-006
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) medical records ad (b)(6) 2022.Pdf were reviewed by clinician.On (b)(6) 2016, the patient had a left total knee arthroplasty.Depuy components, including depuy patella and depuy cement x2 were used during this procedure.On (b)(6) 2021, the patient had a revision all components to address failed left total knee replacement due to aseptic loosening of the tibial component.During the procedure the surgeon reported that the femoral component was well fixed, the tibial tray was grossly loose with intact cement mantle.The surgeon also observed some bone loss and cystic changes along the femur.There was polywear and synovial reaction noted.Competitor products were implanted during this procedure.Doi: (b)(6) 2016.Dor: (b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14884830
Report Number1818910-2022-12175
Device Sequence Number17415560
Product Code NJL
UDI-Device Identifier10603295042600
UDI-Public10603295042600
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number1506-10-006
Device Catalogue Number150610006
Device Lot Number8322033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 7 CEM; ATTUNE PS RP INSRT SZ7 5MM; ATTUNE RP TIB BASE SZ 6 CEM; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale